# SDR IPXA2017011912973

- Difficulty date: January 7, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED L/E LOWER SKIN IS CRACKED AT XOS 775.  REPAIRED THE SKIN IAW SRM 57-40-02, REPAIR 7, FIG 201.
